# SDR MYWA120036

- Difficulty date: March 20, 2012
- Submitted: March 22, 2012
- Operation: Air carrier
- Aircraft: N752MA
- Make and model: Boeing 737-48E
- Aircraft serial: 28198
- Aircraft time: 26,111 hours, 24,747 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Accessory Unit
- Part number: 655281046
- Part serial: D03008
- Condition: Malfunctioned
- Location: Ac Bay
- Part time: 26,111 hours, 24,747 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  FWD PASSENGER CABIN AND FLIGHT DECK ZONE TEMPERATURE HARD TO WARM UP.  REMOVED AND REPLACED RT PACK AIR CONDITIONING ACCESSORY UNIT IAW AMM 21-61-00.  SYSTEM OPS CHECK OK.
